# SDR CA990318069

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- Engine: Rroyce RB211535E437
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: UL29272
- Condition: Debonded
- Location: Turbine
- Part time: 2,239 hours
- Component: M05623AA
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT ATTEMPTED THREE STARTS, BUT ENGINE OVERTEMPTED AND WITH NO N2 INDICATION.  DURING EACH ATTEMPT, THE EGT WENT TO 576 DEGREES CELSIUS FOR LESS THAN ONE MINUTE.  WALK-AROUND FOUND NO ABNORMALITIES OR LOOSE MATERIALS IN THE EXHAUST.  IP COMPRESSOR WOULD NOT TURN.  ENGINE WAS REMOVED AND INSPECTION FOUND THE IP TURBINE HONEYCOMB SEAL MATERIAL HAD COME DEBONDED FROM ITS PARENT MATERIAL PART.  INVESTIGATION IS ONGOING.  FURTHER REPORT TO FOLLOW.
